# SDR UALA2010101403813

- Difficulty date: October 13, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N401UA
- Make and model: Airbus A320-232
- Aircraft serial: 435
- Aircraft time: 55,107 hours, 20,499 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHT CHECK IAW NR 3 SERVICE CHECK FAILS. (EXT LOADS EMER R).  FOUND RT OVERWING LIGHT POWER SUPPLY 12WL SHOWING EXT FAULT AT ROW 11DEF. RELAMPED RT OVERWING AFT SLIDE LIGHT ASSY. 12WL BITE TEST OK, EMERGENCY LIGHT CK REF 3SVC, OP CKS OK.
